On directional cluster sets

Jan Jastrzębski

Fundamenta Mathematicae (1983)

  • Volume: 115, Issue: 3, page 155-161
  • ISSN: 0016-2736

How to cite


Jastrzębski, Jan. "On directional cluster sets." Fundamenta Mathematicae 115.3 (1983): 155-161. <http://eudml.org/doc/211317>.

author = {Jastrzębski, Jan},
journal = {Fundamenta Mathematicae},
keywords = {directional cluster set; qualitative directional cluster set; Baire property},
language = {eng},
number = {3},
pages = {155-161},
title = {On directional cluster sets},
url = {http://eudml.org/doc/211317},
volume = {115},
year = {1983},

AU - Jastrzębski, Jan
TI - On directional cluster sets
JO - Fundamenta Mathematicae
PY - 1983
VL - 115
IS - 3
SP - 155
EP - 161
LA - eng
KW - directional cluster set; qualitative directional cluster set; Baire property
UR - http://eudml.org/doc/211317
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.